Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications of Jin Wang    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Computation of 2D Navier-Stokes equations with moving interfaces by using GMRES, Internat. J. Numer. Methods Fluids, vol. 54 (2007), pp. 333-352
  2. On the accuracy of a numerical method for linear interfacial motion, Appl. Math. Comput., vol. 188 (2007), pp. 1733-1741
  3. with A. Friedman, J. P. Tian, G. Fulci, and A. E. Chiocca, Glioma virotherapy: the effects of innate immune suppression and increased viral replication capacity, Cancer Research, vol. 66 (2006), pp. 2314-2319

Papers Submitted

  1. with A. T. Layton, Numerical simulation of fiber sedimentation in Navier-Stokes flows (2007)
  2. with J. P. Tian, Numerical study for a model of tumor virotherapy (2006)
  3. Highly accurate difference methods for linear Burgers' equation (2006)
  4. On the study of multilevel finite difference methods (2006)
  5. with G. R. Baker, A numerical approach for simulating two-dimensional viscous incompressible flows with interfaces (2006)
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320